# SDR SWIA201641746

- Difficulty date: January 11, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 40,518 hours, 33,479 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD DUE TO A GEAR DISAGREE.  R & R NLG PRIORITY VALVE, SWUNG GEAR MULTIPLE TIMES, OPS CHECK GOOD.
